# SDR DALA2022011900357

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,357 hours, 10,478 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 AFTER BLOCK IN 3R DOOR WOULD NOT DISARM. CORRECTIVE ACTION: ADJUSTED R3 DOOR PROX SWITCH 34MJ REFERENCING A 330 AMM 52-71. DOOR ARM LIGHT EXTINGUISHED AFTER RIG. OPS CHECK GOOD. SLIDE PACK NEED R+R DUE TO LACING CHORD FOUND UNSECURED. REPLACED SLIDE. (8477719)
